# SDR SWAA201805161605

- Difficulty date: April 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 148A2216
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE CORRODED AT BS 1016, BETWEEN STRINGERS 27L TO 27R.  R & R THE SPLICE ANGLE IAW SRM AND DWG.
